MathSciNet Relay Station
MathSciNet bibliographic data
MR1191873 30C80 (51M10 52C15 57M50)
Van Eeuwen, Jeff The discrete Schwarz-Pick lemma for overlapping circles. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1087–1091.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement